# SDR K11A2018112124002

- Difficulty date: July 2, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,774 hours, 48,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED IN RIGHT WHEEL WELL
